Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("THEORIE MODELE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1105

  • Page / 45
Export

Selection :

  • and

ON THE EXISTENCE OF WELL-ORDERED MODELS.KOTLARSKI H.1974; BULL. ACAD. POLON. SCI. SCI. MATH. ASTR. PHYS.; POLOGNE; DA. 1974; VOL. 22; NO 5; PP. 459-462; ABS. RUSSE; BIBL. 4 REF.Article

MODEL THEORETIC ALGEBRA SELECTED TOPICS.CHERLIN G.1976; LECTURE NOTES MATH.; GERM.; DA. 1976; VOL. 521; PP. 1-232; BIBL. 3 P. 1/2; ISBN 3540076964Serial Issue

FORCING, ARITHMETIC, DIVISION RINGS.HIRSCHFELD J; WHEELER WH.1975; LECTURE NOTES MATH.; GERM.; DA. 1975; NO 456; PP. (273P.); BIBL. 6 P. 1/2; ISBN 3540071571Article

THEORIE DES MODELES ET FAISCEAUX.REYES GE.1976; UNIV. CATHOL. LOUVAIN, SEMINAIRES MATH. PURE APPL., RAPP.; BELG.; DA. 1976; NO 63; PP. 1-22; BIBL. 3 REF.Article

UNTERSUCHUNGEN ZU LOGIKEN MIT MAECHTIGKEITSQUANTOREN. = ETUDE DE LOGIQUES AVEC QUANTIFICATEURS DE PUISSANCEWOLTER H.1975; WISSENSCH. Z. HUMBOLDT-UNIV. BERLIN, MATH.-NATURWISSENSCH. REIHE; DTSCH.; DA. 1975; VOL. 24; NO 6; PP. 788-794; ABS. RUSSE ANGL. FR.; BIBL. 12 REF.Article

MODELS WITH COMPACTNESS PROPERTIES RELATIVE TO AN ADMISSIBLE LANGUAGE.RESSAYRE JP.1977; ANN. MATH. LOGIC; NETHERL.; DA. 1977; VOL. 11; NO 1; PP. 31-55; BIBL. 13 REF.Article

UNE UTILISATION DU LANGAGE DES CATEGORIES POUR LA PRESENTATION DE THEOREMES DE THEORIE DES MODELES.LUCAS T.1976; UNIV. CATHOL. LOUVAIN, SEMINAIRES MATH. PURE APPL., RAPP.; BELG.; DA. 1976; NO 62; PP. 1-18; BIBL. 7 REF.Serial Issue

LOGIQUE A VALEURS REELLES: APPLICATIONS A LA GEOMETRIE DES ESPACES DE BANACH.STERN J.1975; AO-CNRS-13427; FR.; DA. 1975; PP. (133P.); BIBL. DISSEM.; (THESE DOCT., SPEC. MATH.; PARIS VII)Thesis

DEFINISSABILITE DE TYPES EN THEORIE DES MODELES.LASCAR D.sdAO-CNRS-13404; FR.; DA. S.D.; PP. 1-94; BIBL. 1 P. 1/2; (THESE DOCT., SPEC. MATH.; PARIS VII)Thesis

MODEL THEORETIC ALGEBRA.CHERLIN GL.1976; J. SYMBOL. LOGIC; U.S.A.; DA. 1976; VOL. 41; NO 2; PP. 537-545; BIBL. 18 REF.Article

A model theoretic oriented approach to partial algebras. I: Introduction to theory and application of partial algebrasBURMEISTER, P.Mathematical research. 1986, Vol 32, issn 0138-3019, 319 p.Article

Weakly compact cardinals in models of set theoryALI ENAYAT.The Journal of symbolic logic. 1985, Vol 50, Num 2, pp 476-486, issn 0022-4812Article

On the possible number no(M)=the number of nonisomorphic models L∞,λ-equivalent to M of power λ, for λ singularSHELAH, S.Notre Dame journal of formal logic. 1985, Vol 26, Num 1, pp 36-50, issn 0029-4527Article

Finitely generic models of TUH, for certain model companionable theories TPOINT, F.The Journal of symbolic logic. 1985, Vol 50, Num 3, pp 604-610, issn 0022-4812Article

On the number of independent partitionsTSUBOI, A.The Journal of symbolic logic. 1985, Vol 50, Num 3, pp 809-814, issn 0022-4812Article

Model theorie of modulesZIEGLER, M.Annals of pure and applied logic. 1984, Vol 26, Num 2, pp 149-213, issn 0168-0072Article

Model theory for L∞ω1FRIEDMAN, D.Annals of pure and applied logic. 1984, Vol 26, Num 2, pp 103-122, issn 0168-0072Article

Additive structure in uncountable models for a fixed completion of PKNIGHT, J. F.The Journal of symbolic logic. 1983, Vol 48, Num 3, pp 623-628, issn 0022-4812Article

Some model theory of modules. I: On total transcendence of modulesROTHMALER, P.The Journal of symbolic logic. 1983, Vol 48, Num 3, pp 570-574, issn 0022-4812Article

Metafinite model theoryGRÄDEL, E; GUREVICH, Yu.Information and computation (Print). 1998, Vol 140, Num 1, pp 26-81, issn 0890-5401Article

Adjoining dominating functionsBAUMGARTNER, J. E; DORDAL, P.The Journal of symbolic logic. 1985, Vol 50, Num 1, pp 94-101, issn 0022-4812Article

Vopěnkás principle and compact logicsMAKOWSKY, J. A.The Journal of symbolic logic. 1985, Vol 50, Num 1, pp 42-48, issn 0022-4812Article

Applied model theory and metamathematics. An Abraham Robinson memorial problem listMANEVITZ, L. M.Israel Journal of Mathematics. 1984, Vol 49, Num 1-3, pp 3-14, issn 0021-2172Article

Classification theory for non-elementary classes I: the number of uncountable models of Ψ∈Lω1,ω. Part ASHELAH, S.Israel Journal of Mathematics. 1983, Vol 46, Num 3, pp 212-240, issn 0021-2172Article

Disturbing arithmeticGRILLIOT, T. J.The Journal of symbolic logic. 1985, Vol 50, Num 2, pp 375-379, issn 0022-4812Article

  • Page / 45